# SDR ASAA2016070817309

- Difficulty date: July 8, 2016
- Submitted: July 11, 2016
- Operation: Air carrier
- Aircraft: N462AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36362
- Aircraft time: 8,721 hours, 2,828 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: 767
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OUTSIDE RIGHT AFT EMERGENCY LIGHT INOPERATIVE.  ACFT GROUNDED.  REMOVED AND REPLACED THE BULB IAW AMM 33-51-04.  OPS CHECKED GOOD.
